MathSciNet Relay Station
MathSciNet bibliographic data
MR3302342 16S34 (16U60)
Köklüce, Bülent; Tüfekçi, Nesibe Characterization of $V(\Bbb Z{\bf C}^+_n)$ of rank $\leq 4$. Miskolc Math. Notes 15 (2014), no. 2, 571–584.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement